Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Boundedness of difference kernels of Bessel and Fourier series
HTML articles powered by AMS MathViewer

by Shih-hsiung Tung PDF
Math. Comp. 20 (1966), 157-163 Request permission
    E. W. Hobson, "On the representation of a function by series of Bessel functions," Proc. London Math. Soc., (2), v. 7, 1909, pp. 359–388. E. W. Hobson, The Theory of Functions of a Real Variable and the Theory of Fourier Series, Vol. II, Dover, New York, 1958. MR 19, 1166. K. Knopp, Theory and Application of Infinite Series, Blackie, London, 1957.
  • I. P. Natanson, Teoriya funkciĭ veščestvennoĭ peremennoĭ, Gosudarstv. Izdat. Tehn.-Teor. Lit., Moscow-Leningrad, 1950 (Russian). MR 0039790
  • E. C. Titchmarsh, The Theory of Functions, Oxford Univ. Press, London, 1939.
  • E. C. Titchmarsh, Eigenfunction Expansions Associated with Second-Order Differential Equations, Oxford, at the Clarendon Press, 1946 (German). MR 0019765
  • G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1944. MR 0010746
  • W. H. Young, "On series of Bessel functions," Proc. London Math. Soc., (2), v. 18, 1920, pp. 163–200.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 33.25
  • Retrieve articles in all journals with MSC: 33.25
Additional Information
  • © Copyright 1966 American Mathematical Society
  • Journal: Math. Comp. 20 (1966), 157-163
  • MSC: Primary 33.25
  • DOI:
  • MathSciNet review: 0193289